The Hierarchical Minimax Inequalities for Set-Valued Mappings
Yen-Cherng Lin and
Chin-Tzong Pang
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We study the minimax inequalities for set-valued mappings with hierarchical process and propose two versions of minimax inequalities in topological vector spaces settings. As applications, we discuss the existent results of solutions for set equilibrium problems. Some examples are given to illustrate the established results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/190821.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/190821.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:190821
DOI: 10.1155/2014/190821
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().